# SDR ABXA9701322

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5711 · Wing Spar
- Part: Front Spar
- Part number: 5613906
- Condition: Elongated Holes
- Location: Ws 301-304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES (3 PLACES) ON LT WING LOWER FRONT SPAR CAP FLANGE AT STA XFS 301.62, XFS 304.32 AND XFS 306.62.  REPAIRED PER REA D857-16775-DE, REV A.  REF:  (1) DWG DC8C 5740-001, (2) PSE 57-08-011.
